Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dermatographic urticaria with use of cephalexin

Premium Questions

doctor1 MD

My Dr. told me that I have Dermagraphial and has been treating me since Aug. with Pregnisone 5 mg tabs Starting with 25 mg and working down to Zero. Everytime It begins to be under control, it flares back. Got to Zero mg and by the second day it...

doctor1 MD

to have an ultrasound scan....also the last 2 weeks i have developed something called dermatographic urticaria ...is there a connection with this skin complaint and ovarian cancer? ...

doctor1 MD

Hi, I am having dermatographic urticaria from 2 and half years now. Since then am taking levocetirizine 5mg pill daily. Also i have small red kind of pimpes on my back and is spreading all over ...

doctor1 MD

a different answer. One said Dermatographic urticaria and it was common. Another said, after looking ...

doctor1 MD

diagnosed with dermatographic urticaria so I assume that I have a lot of histamine in my body and my mast ... and burning/warm cheeks? Could this be another form of urticaria? Sometimes my nose/face will turn red if I am ...

Public Forum Discussions

doctor1 MD

and then it used to subside but the itching was continuous. I went to dermatologist, he gave me levocetrizine twice daily for 1 week. After taking that I got no permanent relief, it was only symptomatic. I used ...

doctor1 MD

R/Sir,I am suffering from Urtecaria Dermatographism as diagnosed by Apollo hospital Skin specialist.Allegra 180 and allegra M i have used for 2 months along with lotins and creams but i have acuute ITCHING ...

doctor1 MD

I have Dermatographic urticaria which is commonly know as skin writing, a friend of mine who has the same condition reported that her symptoms went away when she was pregnant, I recently got pregnant I am ...

doctor1 MD

have TB, asthma or lung cancer? Right now, I think I am only suffering dermatographic urticaria which ...

doctor1 MD

I am having itching all over the body and doctor identified is as Dermographic Urtecaria. IgE level is 360. Taking Citrezine since 2 weeks anad BandyPlus once a week for past 4 weeks but still itching and redness persists all over the body. If I...

doctor1 MD

hi i m suffering from Dermatographic urticaria ,,,, could you please help me on how to recover from this alergy ...

doctor1 MD

Hi I am srinivas. I am suffering with dermatographic urticaria from last three months. Had allegra for one month and stopped. I was having aloe vera juice and taking care of food. I had fine for two weeks ...

doctor1 MD

,. i do not smoke no alchohal and single bowl movement a day . I also Dermatographic urticaria . my ...

doctor1 MD

I was diagnosed with chronic urticaria. I was prescribed this medicine that I m not quite sure is for this condition. CycloSPORINE 100 mg taking 1 capsule daily. The pharmacy told me this medication isn ...

doctor1 MD

dark. I have consulted but no,use. Please help. Thank in advanced. ...

Mobile Questions and Answers

doctor1 MD

Hi, welcome to HCM, As per the description of your symptoms, possibly you have been suffering from dermatographic urticaria. use anti-hitamine drugs containing fexofenidine and monteleukast. Regards, DR.SIVAYOGI

doctor1 MD

Hi..urticria might flare up during pregnancy ...consult your dermatologist... Good luck...